MathSciNet Relay Station
MathSciNet bibliographic data
MR2843805 (2012j:34168) 34K14 (34K20 92D40)
Zhang, Tianwei; Li, Yongkun; Ye, Yuan On the existence and stability of a unique almost periodic solution of Schoener's competition model with pure-delays and impulsive effects. Commun. Nonlinear Sci. Numer. Simul. 17 (2012), no. 3, 1408–1422.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement